# SDR ASAA0010029

- Difficulty date: February 26, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SEA - AFTER RECON AND PRIOR TO FLIGHT 61, THE EMERGENCY EXIT TRACK LIGHTS WOULD NOT TEST PROPERLY.  REPLACED BATTERY PACK AT AFT SEAT PALLET AND LIGHT OPERATED NORMALLY.  (M)
